# SDR UPS04841849

- Difficulty date: January 30, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 5764617U51
- Condition: Corroded
- Location: Lt Ob.Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LT WING OUTBOARD AILERON WEIGHT PANEL IS CORRODED BEYOND LIMITS BETWEEN XA 614 TO XA 638.  REMOVED, FABRICATED AND REPLACED WEIGHTED PANEL IAW DWG 5764617 AND DOUBLER IAW DWG 5763133 AND SRM 51-1-21, 51-3-0.
